Alert archive / Texas / Coastal Flood Statements in 2013
Coastal Flood Statement 9, NWS Brownsville, TX
NWS Brownsville, TX issued this coastal flood statement at Oct 26, 2013, 8:14 AM CDT for Kenedy County, Texas. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Oct 26, 2013, 8:14 AM CDT (13:14 UTC)
- Expired
- Oct 26, 2013, 7:00 PM CDT
- In force
- 11 hr
- Issued by
- NWS Brownsville, TX
County Kenedy County, TX
The radar
The Corpus Christi radar (KCRP), 96 km from the middle of the area, began a volume at 13:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 1.2 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 151 J/kg
- Mixed-layer CIN
- -54 J/kg
- Mixed-layer LCL
- 929 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 68 m²/s²
- 0-3 km storm-relative helicity
- 233 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
548 WHUS44 KBRO 261314 CFWBRO COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 814 AM CDT SAT OCT 26 2013 ...DANGEROUS RIP CURRENTS EXPECTED TODAY... .STRONG HIGH PRESSURE OVER THE SOUTHEAST UNITED STATES WILL IMPACT THE NORTHERN GULF BY MAINTAINING A TIGHTER PRESSURE GRADIENT AND RESULTING IN PERSISTENT STRONGER EAST WINDS. THIS LONG EASTERLY FETCH WILL DRIVE HIGHER...LONGER PERIOD SWELLS TOWARD THE LOWER TEXAS COAST...INCREASING THE RIP CURRENT RISK TO HIGH FOR TODAY. THE LATEST BEACH WEB CAMS SHOW THE SURF JUST BELOW THE DUNES THIS MORNING DUE TO A HIGH EASTERLY SWELL. EXPECT THESE CONDITIONS TO PERSISTS THROUGH THE DAY...BUT AN ADVISORY MAY BE ISSUE LATER THIS EVENING AS THE SWELLS GET LARGER FAR OFFSHORE AND PROPAGATE EAST TONIGHT COMBINE WITH ASTRONOMICAL HIGH TIDE TONIGHT. TXZ251-256-257-262000- /O.NEW.KBRO.CF.S.0009.131026T1314Z-131027T0000Z/ /O.CON.KBRO.RP.S.0006.000000T0000Z-131027T0600Z/ KENEDY-COASTAL WILLACY-COASTAL CAMERON- 814 AM CDT SAT OCT 26 2013 ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH LATE TONIGHT... ...WATER RUNNING CLOSE TO THE DUNES TODAY... * COASTAL FLOODING...MINOR TIDAL OVER WASH. MINOR COASTAL FLOODING IS POSSIBLE AND DRIVING ON THE BEACH IS NOT RECOMMENDED. * TIMING...RIP CURRENT WILL REMAIN HIGH TODAY. * IMPACTS...MARINE CONDITIONS WILL SUPPORT STRONGER OR MORE FREQUENT LIFE-THREATENING RIP CURRENTS...WHICH WILL CREATE DANGEROUS SWIMMING CONDITIONS AT THE BEACHES OF BOCA CHICA AND PADRE ISLAND...ESPECIALLY NEAR THE JETTY. SWIMMING IS HIGHLY DISCOURAGED. PEOPLE FISHING NEAR THE SOUTH PADRE ISLAND JETTY AND IN THE SURF COULD BECOME OVERWHELMED OF HIGHER WAVES DUE TO THE LARGER EASTERLY SWELLS. THIS LARGE SWELLS WILL PRODUCE ROUGH SURF WHICH COULD SWEEP AWAY BEACH CHAIRS...TENTS AND UMBRELLAS BY THE OVERWASH DURING THE DAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... THERE IS A HIGH RISK OF RIP CURRENTS. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS... JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS AND THE BEACH PATROL. PAY ATTENTION TO FLAGS AND POSTED SIGNS. IF YOU BECOME CAUGHT IN A RIP CURRENT...DO NOT PANIC. REMAIN CALM AND BEGIN TO SWIM PARALLEL TO SHORE. ONCE YOU ARE AWAY FROM THE FORCE OF THE RIP CURRENT...BEGIN TO SWIM BACK TO THE BEACH. DO NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT. EVEN A STRONG SWIMMER CAN BECOME EXHAUSTED QUICKLY. && $$
1 follow-up statement
108 WHUS44 KBRO 261955 CFWBRO COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 255 PM CDT SAT OCT 26 2013 ...MINOR COASTAL FLOODING TONIGHT... ...DANGEROUS RIP CURRENTS EXPECTED TODAY... .THE LONG PERIOD SWELLS WILL CONTINUE TO IMPACT THE LOWER TEXAS COAST. THE RIP CURRENT RISK WILL REMAIN HIGHER AS AN EAST SWELL AROUND 8 FEET CONTINUES TO BE DIRECTED TOWARDS THE SHORE LINE. THE HIGHER SWELLS WILL COMBINE WITH A HIGH ASTRONOMICAL TIDE AROUND MIDNIGHT TO PRODUCE TIDAL OVERWASH WITH SURF RUNNING UP TO THE DUNES. TIDES SLOWLY LOWER SUNDAY MORNING HOWEVER SWELLS ARE EXPECTED TO REMAIN HIGH THROUGH SUNDAY NIGHT. TXZ251-256-257-270400- /O.NEW.KBRO.CF.Y.0006.131027T0000Z-131027T1700Z/ /O.CON.KBRO.CF.S.0009.000000T0000Z-131027T0000Z/ /O.CON.KBRO.RP.S.0006.000000T0000Z-131027T0600Z/ KENEDY-COASTAL WILLACY-COASTAL CAMERON- 255 PM CDT SAT OCT 26 2013 ...HIGH RIP CURRENT RISK REMAINS IN EFFECT UNTIL 1 AM CDT SUNDAY... ...COASTAL FLOOD ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO NOON CDT SUNDAY... ...HAZARDOUS CONDITIONS EXPECTED TONIGHT AT THE LOCAL BEACHES... * COASTAL FLOODING...HAZARDOUS CONDITIONS WILL OCCUR SEVERAL HOURS EITHER SIDE OF MIDNIGHT WITH ASTRONOMICAL HIGH TIDE AROUND 2 FEET ABOVE NORMAL AND GRADUALLY LOWERING SUNDAY MORNING. * TIMING...RIP CURRENT WILL REMAIN HIGH TODAY. HIGHEST TIDES BETWEEN 10 PM AND 2 AM WITH LINGERING RUN UP THROUGH THE EARLY MORNING HOURS SUNDAY. * IMPACTS...MARINE CONDITIONS WILL SUPPORT STRONGER OR MORE FREQUENT LIFE-THREATENING RIP CURRENTS...WHICH WILL CREATE DANGEROUS SWIMMING CONDITIONS AT THE BEACHES OF BOCA CHICA AND PADRE ISLAND...ESPECIALLY NEAR THE JETTY. SWIMMING IS HIGHLY DISCOURAGED. PEOPLE FISHING NEAR THE SOUTH PADRE ISLAND JETTY AND IN THE SURF COULD BECOME OVERWHELMED WITH HIGHER WAVES DUE TO THE LARGER EAST TO SOUTHEAST SWELLS. THIS LARGE SWELLS WILL PRODUCE ROUGH SURF WHICH COULD SWEEP AWAY BEACH CHAIRS...TENTS AND UMBRELLAS BY THE OVERWASH DURING THE DAY. TONIGHT MINOR COASTAL FLOODING IS POSSIBLE AND DRIVING ON THE BEACH IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... THERE IS A HIGH RISK OF RIP CURRENTS. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS... JETTIES AND PIERS. HEED THE ADVICE OF LIFEGUARDS AND THE BEACH PATROL. PAY ATTENTION TO FLAGS AND POSTED SIGNS. IF YOU BECOME CAUGHT IN A RIP CURRENT...DO NOT PANIC. REMAIN CALM AND BEGIN TO SWIM PARALLEL TO SHORE. ONCE YOU ARE AWAY FROM THE FORCE OF THE RIP CURRENT...BEGIN TO SWIM BACK TO THE BEACH. DO NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT. EVEN A STRONG SWIMMER CAN BECOME EXHAUSTED QUICKLY. A COASTAL FLOOD ADVISORY IS ISSUED FOR THE LIKELIHOOD OF MINOR TIDAL FLOODING OR TIDAL OVERWASH...DEFINED AS TIDES EXPECTED TO RANGE FROM 3 TO 5 FEET ABOVE MEAN LOWER LOW WATER ALONG THE SOUTH PADRE ISLAND BEACH FRONT AND 2.5 TO 3.5 FEET ABOVE MEAN LOWER LOW WATER FOR COMMUNITIES ALONG THE LAGUNA MADRE. && $$
What forecasters said that day
The local office's own words before this coastal flood statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this coastal flood statement went out at Oct 26, 6:32 AM CDT, 1 hour 42 minutes earlier.
Area forecast discussion, Oct 26, 6:32 AM CDT, 1 hour 42 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE BROWNSVILLE TX
632 AM CDT SAT OCT 26 2013
.DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW.
&&
.AVIATION...HIGH PRESSURE WILL CONTINUE OVER THE NORTH GULF...
LEADING TO LIGHT TO MDT EAST SOUTHEAST WINDS...VFR CONDITIONS AND
FAIR AVIATION WEATHER. SCT TO BKN LOW CLOUDS WILL DEVELOP...WITH
ANY CEILINGS ABOVE 3 KFT. ISOLATED SHOWERS MAY DEVELOP OVER THE
GULF TO THE EAST...AFFECTING COASTAL AREAS...AND COULD CONTINUE
THROUGH AFTERNOON.
&&
.PREV DISCUSSION... /ISSUED 330 AM CDT SAT OCT 26 2013/
SHORT TERM /NOW THROUGH SUNDAY/...A SHALLOW...POSITIVE TILT...MID
LEVEL SHORT WAVE TROUGH WILL MOVE FROM WEST TO EAST ACROSS NORTH
TEXAS TODAY. A SURFACE COLD FRONT SHOULD TRACK BELOW THE SHORT WAVE.
THESE TWO FEATURES WILL NOT HAVE A DIRECT IMPACT ON DEEP SOUTH TEXAS
AND THE RIO GRANDE VALLEY...BUT COULD WEAKEN THE STRONG SURFACE
RIDGE DOWNSTREAM OVER THE SOUTHEASTERN UNITED STATES...RESULTING IN
WEAKER ONSHORE FLOW LOCALLY SATURDAY NIGHT INTO SUNDAY. ISOLATED
SHOWERS ARE EXPECTED TODAY AS COOLER AIR FROM HIGH PRESSURE OVER THE
SOUTHEAST UNITED FLOWS OUT OVER THE NORTH GULF AND TRIGGERS MARINE
SHOWERS WHICH WILL MOVE TOWARD THE TEXAS COAST. MODERATE EAST WINDS
WILL SUPPORT ISOLATED SHOWERS MOVING THIS WAY. OTHERWISE...EXPECT A
MIX OF LOW CLOUDS AND SUN TODAY...WITH HIGH TEMPERATURES ACROSS THE
AREA PRETTY CLOSE TO OR SLIGHTLY ABOVE NORMAL IN THE LOW TO MID 80S.
MODERATE EAST SOUTHEAST WINDS WILL SHIFT MORE SOUTHEAST TONIGHT...
WITH LOW TEMPS IN THE UPPER 60S TO LOWER 70S. KEPT ISOLATED SHOWERS
IN THE FORECAST WITH STREAMER SHOWERS ABLE TO DEVELOP AND MOVE UP
FROM THE SOUTH SATURDAY NIGHT INTO SUNDAY. CONDITIONS SUNDAY WILL BE
MUCH THE SAME AS TODAY...WITH HIGH TEMPERATURES NUDGING UP A DEGREE
OR SO.
LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
LATE WEEK/WEEKEND FRONT STILL SHOWS SIGNS OF LOW
PREDICTABILITY...SIGNAL REMAINS STRONG FOR WINDY CONDITIONS
TUESDAY AND WEDNESDAY.
BY MONDAY A STRONG UPPER LEVEL STORM SYSTEM WILL BE OVER THE PACIFIC
NORTHWEST...WITH WEAK RIDGING IN A MESHING OF A SOUTHERN BRANCH OF
THE POLAR JET AND THE SUBTROPICAL JET OVER THE CENTRAL AND SOUTHERN
PLAINS AND A WEAK TROUGH OFF THE EAST COAST. THIS WILL BEGIN TO
INCREASE MID TO SFC LEVEL RIDGING OVER THE SOUTHEASTERN US AND NORTH
CENTRAL GULF OF MEXICO AS TROUGHING BEGINS TO DEVELOP EAST OF THE
ROCKIES AND IN THE LEE OF THE SIERRA MADRE. 00Z GUIDANCE PAINTS
MONDAY AS A BREEZIER DAY THAN THE LAST FEW WITH SOUTHEAST WINDS IN
THE 15 TO 25 MPH RANGE WITH HIGHS IN THE UPPER 80S TO NEAR 90. 700MB
WINDS OUT OF THE WEST SOUTHWEST WITH WESTERLY FLOW ALOFT SHOULD AID
IN KEEPING CAPPING IN PLACE DESPITE LOW MOISTURE INCREASING AND HAVE
KEPT THE FORECAST DRY ON MONDAY.
THE LAST SEVERAL GFS/ECMWF RUNS HAVE HANDLED THE EVOLUTION OF THE
PACIFIC STORM DIFFERENTLY STARTING TUESDAY INTO WEDNESDAY AND THAT
IS NOT SIGNIFICANTLY CHANGED IN THE 00Z GUIDANCE. THE ECMWF CLOSES
THE UPPER LOW OVER THE SOUTHWESTERN CONUS AND KEEPS MOST OF THE JET
ENERGY TO THE EAST OF THE CENTER...WHICH MAKES IT RESISTANT TO BEING
SENT EAST TO NORTHEASTWARD BY ANOTHER ADVANCING JET MAXIMUM FROM THE
PACIFIC NORTHWEST. THE GFS KEEPS THE WAVE OPEN AND SHUNTS IT MORE
QUICKLY INTO THE GREAT LAKES REGION DESPITE HAVING CONSIDERABLE JET
ENERGY TO THE EAST OF THE TROUGH AXIS. THE ECMWF IS SLOWER IN
ADVANCING THE TROUGH BUT BRINGS THE MOMENTUM OF THE PACIFIC
NORTHWEST JET FURTHER SOUTH...RESULTING IN A DEEPER TROUGH AND
STRONGER RIDGING BEHIND THE TROUGH. THIS ADVANCES A MORE ROBUST COLD
FRONT FURTHER SOUTH FASTER...BRINGING IT THROUGH THIS REGION ON
FRIDAY AFTERNOON...AS OPPOSED TO THE GFS WHICH SHOWS A SATURDAY
MORNING FROPA. GFS ENSEMBLE MEMBERS PREFER THE LATER SOLUTION BUT DO
HAVE ABOUT 30 PCT BUY IN TO A FRIDAY AFTERNOON FROPA. PREFER THE
ECMWF SYNOPTICALLY BASED ON THE JET STRUCTURE...BUT DID SLOW THE
FROPA DOWN A FEW HOURS AND USED THAT AS THE BASE FOR THE NEW
FORECAST...WHICH IS NOT DRASTICALLY CHANGED. GFS ENSEMBLE MEMBERS
SHOW A GREAT DEAL OF SPREAD AND DAYS 5 THROUGH 7 OF THE FORECAST ARE
BELOW AVERAGE CONFIDENCE...PRIMARILY ON TIMING.
CONTINUED A FORECAST FOR WINDY CONDITIONS ON TUESDAY...WITH WINDS IN
THE NEW FORECAST RUNNING 20 TO 30 MPH WITH GUSTS IN THE 35 MPH RANGE
ACROSS MOST OF THE CWA BY MIDDAY...SAVE THE ABSOLUTE IMMEDIATE COAST
ON SOUTH PADRE ISLAND AND IMMEDIATELY NEAR SHORE WATERS. WARMED
TEMPERATURES UP JUST A BIT ON TUESDAY WITH HIGHS IN THE UPPER 80S TO
LOWER 90S. CONTINUED A SLIGHT CHANCE FOR MAINLY MORNING SHOWERS BUT
STRONG WIND SHOULD LIMIT LOW LAYER CONVERGENCE AND SOLIDLY
SOUTHWESTERLY 850/700MB WINDS SHOULD KEEP CAPPING IN PLACE. WITH NO
MID LEVEL SHORTWAVE ENERGY TO HELP SET THINGS OFF IT IS NOT A
CLIMATOLOGICALLY FAVORABLE SYNOPTIC POSITION FOR MUCH IN THE WAY OF
PRECIP.
TUESDAY NIGHT INTO WEDNESDAY MORNING THE LOW LEVEL PRESSURE GRADIENT
MAXIMIZES WITH 850/925 MB WINDS PUSHING 50KTS BEFORE EASING A
BIT...STILL EXPECT A PRETTY WINDY DAY ON WEDNESDAY WITH A REPEAT OF
A SLIGHT CHANCE OF EARLY MORNING COASTAL SHOWERS BUT A DRY
AFTERNOON. THURSDAY WINDS TAKE A MORE SOUTHERLY DIRECTION AT THE
SURFACE AND KEPT THIS AS THE WARMEST DAY OF THE NEXT 7 WITH HIGHS
AROUND 90 TO 93 THROUGHOUT THE AREA. STILL KEPT POPS LOW...MAINLY
FAVORING COASTAL SHOWERS. BY LATE THURSDAY AFTERNOON INTO THURSDAY
NIGHT THE FRONT AND ITS LARGER THAN NORMAL TIMING MARGIN OF ERROR
BEGIN TO APPROACH AND KEPT A SLIGHT CHANCE FOR SHOWERS AND NOW
THUNDERSTORMS THURSDAY NIGHT INTO FRIDAY MORNING...WITH RAIN CHANCES
INCREASING TO AROUND 30 PCT DURING THE DAY FRIDAY. DID HOLD THE POPS
A LITTLE LOWER IN THE SOUTHWESTERN PART OF THE CWA WHERE CAPPING AND
DRY AIR HOLD RAIN CHANCES BACK DESPITE THE FRONTAL PASSAGE. THE NEW
FORECAST HAS THE FRONT MOVING THROUGH FRIDAY AFTERNOON WITH A SOLID
PUSH OF NORTH WINDS AND DRIER AIR BEHIND IT. THIS TIMING WILL
UNDOUBTEDLY BE ADJUSTED AS THE EVENT NEARS. RAIN CHANCES BASED ON
THE SYNOPTIC PICTURE WILL BE LIMITED TO CLOSE TO AND JUST BEHIND THE
FRONT DUE TO SOUTHWESTERLY WINDS BUILDING A STRONG CAPPING INVERSION
AHEAD OF THE FRONT. /68-JGG/
MARINE...
TODAY THROUGH SUNDAY...PERSISTENT HIGH PRESSURE OVER THE NORTHERN
GULF OF MEXICO WILL KEEP MODERATE EAST WINDS GOING THROUGH SATURDAY.
THE LONG EAST FETCH ACROSS THE GULF WILL RESULT IN LOW END SMALL
CRAFT ADVISORY CRITERIA WITH WAVE HEIGHTS AROUND SEVEN FEET. HIGH
PRESSURE WILL SPREAD OUT SATURDAY NIGHT AND SUNDAY...RESULTING IN
LIGHTER SOUTHEAST WINDS AND MODERATE SEAS FROM THREE TO SIX FEET ON
SUNDAY. SATELLITE IMAGERY SHOWS ENHANCED CLOUDINESS OVER THE NORTH
WEST GULF DUE TO COOLER AIR OVER THE SOUTHEAST UNITED STATES MOVING
OUT OVER THE GULF. RADAR CONFIRMS THE BUILDUPS AS SHOWERS MOVE INTO
DETECTION RANGE FROM THE EAST. HIGH RIP CURRENT RISK WILL CONTINUE
TODAY. BEACH OVER WASH AND RUN UP WILL BE LESS OF AN ISSUE TODAY AS
TIDES...THOUGH ABOVE PREDICTED...DECREASE TOWARD A LOW AT 226 PM.
SUNDAY NIGHT THROUGH WEDNESDAY...
BREEZY CONDITIONS FROM THE SOUTH TO SOUTHEAST ARE EXPECTED TO BEGIN
TO BUILD IN MONDAY THROUGH THE MIDDLE OF THE WEEK. WINDY CONDITIONS
ARE EXPECTED TUESDAY AND WEDNESDAY. SMALL CRAFT EXERCISE CAUTION
CONDITIONS ARE EXPECTED ON MONDAY AFTERNOON ON THE LAGUNA MADRE DUE
TO WINDS WITH EXERCISE CAUTION CONDITIONS POSSIBLE MONDAY ON THE
GULF WATERS DUE TO SEAS. WINDS AND SEAS INCREASE MONDAY NIGHT
THROUGH WEDNESDAY WITH AT LEAST EXERCISE CAUTION CONDITIONS EXPECTED
AND SMALL CRAFT ADVISORY CONDITIONS A GOOD POSSIBILITY FOR MUCH OF
TUESDAY AND WEDNESDAY DUE TO STRONG SOUTHEAST WINDS AND ROUGH SEAS.
&&
.BRO WATCHES/WARNINGS/ADVISORIES...
TX...HIGH RIP CURRENT RISK THROUGH LATE TONIGHT FOR TXZ251-256-257.
GM...SMALL CRAFT ADVISORY UNTIL 10 PM CDT THIS EVENING FOR GMZ150-155-
170-175.
&&
THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WEATHER.GOV/RGV
54/68/58Hazardous weather outlook, Oct 26, 4:29 AM CDT, 3 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BROWNSVILLE TX 429 AM CDT SAT OCT 26 2013 GMZ130-132-135-150-155-170-175-270930- LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 429 AM CDT SAT OCT 26 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO AND THE LAGUNA MADRE. .DAY ONE...TODAY AND TONIGHT. SMALL CRAFT ADVISORY CONDITIONS WITH WAVE HEIGHTS NEAR SEVEN FEET AND EAST TO SOUTHEAST WINDS NEAR 20 KNOTS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SMALL CRAFT ADVISORY CONDITIONS POSSIBLE TUESDAY THROUGH THURSDAY AND AGAIN FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. TXZ248>250-252>255-270930- ZAPATA-JIM HOGG-BROOKS-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON- 429 AM CDT SAT OCT 26 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. TXZ251-256-257-270930- KENEDY-COASTAL WILLACY-COASTAL CAMERON- 429 AM CDT SAT OCT 26 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS. .DAY ONE...TODAY AND TONIGHT. HIGH RISK OF RIP CURRENTS AT AREA BEACHES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. ELEVATED RIP CURRENT RISK THROUGH THE PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 26, 2:55 PM CDT | Coastal Flood Advisory | BRO | Kenedy | 21 hr |
Nearby
Coastal Flood Statements in Texas, 2013Every coastal flood statement in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.